Some problems connected with the oscillations of stratified fluids
Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1150-1156
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_7_a5,
author = {S. A. Gabov and A. G. Sveshnikov},
title = {Some problems connected with the oscillations of stratified fluids},
journal = {Differencialʹnye uravneni\^a},
pages = {1150--1156},
year = {1982},
volume = {18},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_7_a5/}
}
S. A. Gabov; A. G. Sveshnikov. Some problems connected with the oscillations of stratified fluids. Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1150-1156. http://geodesic.mathdoc.fr/item/DE_1982_18_7_a5/